Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 154, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 18, 2011, 6:47 PM EDT for Washington County, Pennsylvania; Brooke County, West Virginia. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2011, 6:47 PM EDT (22:47 UTC)
- Expired
- Jul 18, 2011, 7:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Washington County, PA, Brooke County, WV
The radar
The Pittsburgh radar (KPBZ), 35 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 6:50 PM EDT | TSTM WND DMG | 2 S Colliers, WV | TREE DOWN ON SANDBAG RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 3:57 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.8 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 243 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
224 WUUS51 KPBZ 182247 SVRPBZ PAC125-WVC009-182330- /O.NEW.KPBZ.SV.W.0154.110718T2247Z-110718T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 647 PM EDT MON JUL 18 2011 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN WASHINGTON COUNTY IN SOUTHWEST PENNSYLVANIA... EAST CENTRAL BROOKE COUNTY IN NORTHERN WEST VIRGINIA... * UNTIL 730 PM EDT * AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BURGETTSTOWN...MOVING SOUTHEAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BURGETTSTOWN... FRANKLIN... AVELLA... ENTERPRISE... CLAYSVILLE... WASHINGTON... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN DO SO SAFELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. && LAT...LON 4016 8014 4006 8043 4035 8059 4042 8034 TIME...MOT...LOC 2247Z 331DEG 18KT 4034 8042 $$
3 follow-up statements
239 WWUS51 KPBZ 182256 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 656 PM EDT MON JUL 18 2011 PAC125-WVC009-182330- /O.CON.KPBZ.SV.W.0154.000000T0000Z-110718T2330Z/ WASHINGTON PA-BROOKE WV- 656 PM EDT MON JUL 18 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR BROOKE AND WASHINGTON COUNTIES... AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BURGETTSTOWN...MOVING SOUTHEAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FRANKLIN... BURGETTSTOWN... AVELLA... ENTERPRISE... CLAYSVILLE... WASHINGTON... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. LAT...LON 4041 8034 4016 8014 4006 8043 4035 8059 TIME...MOT...LOC 2257Z 331DEG 18KT 4030 8040 $$
934 WWUS51 KPBZ 182307 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 707 PM EDT MON JUL 18 2011 PAC125-WVC009-182330- /O.CON.KPBZ.SV.W.0154.000000T0000Z-110718T2330Z/ WASHINGTON PA-BROOKE WV- 707 PM EDT MON JUL 18 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR BROOKE AND WASHINGTON COUNTIES... AT 701 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR AVELLA...MOVING SOUTHEAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FRANKLIN... AVELLA... ENTERPRISE... CLAYSVILLE... WASHINGTON... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. LAT...LON 4039 8032 4016 8014 4006 8043 4030 8056 TIME...MOT...LOC 2307Z 331DEG 18KT 4022 8036 $$
908 WWUS51 KPBZ 182316 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 716 PM EDT MON JUL 18 2011 WVC009-182326- /O.CAN.KPBZ.SV.W.0154.000000T0000Z-110718T2330Z/ BROOKE WV- 716 PM EDT MON JUL 18 2011 ...THE SEVERE THUNDERSTORM WARNING FOR BROOKE COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. LAT...LON 4030 8026 4016 8014 4006 8043 4021 8051 TIME...MOT...LOC 2316Z 331DEG 18KT 4015 8032 $$ PAC125-182330- /O.CON.KPBZ.SV.W.0154.000000T0000Z-110718T2330Z/ WASHINGTON PA- 716 PM EDT MON JUL 18 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR WASHINGTON COUNTY... AT 710 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WASHINGTON...MOVING SOUTHEAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ENTERPRISE... CLAYSVILLE... WASHINGTON... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. LAT...LON 4030 8026 4016 8014 4006 8043 4021 8051 TIME...MOT...LOC 2316Z 331DEG 18KT 4015 8032 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 5:45 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jul 18, 5:45 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 545 PM EDT MON JUL 18 2011 .SYNOPSIS... A WEAK COLD FRONT, MOVING SOUTHWARD FROM THE GREAT LAKES, WILL GENERATE THUNDERSTORMS TONIGHT. SOME WITH GUSTY WIND, HAIL, AND HEAVY RAIN. THE FRONT WILL RETREAT NORTHWARD TUESDAY, TO LEAVE HOT AND HUMID CONDITIONS FOR THE REST OF THE WEEK. && .NEAR TERM /THROUGH TUESDAY/... WILL CONTINUE MENTION OF THUNDERSTORMS, NUMEROUS IN COVERAGE EARLY TONIGHT, BASED ON RECENT RADAR DATA AND HIGH RESOLUTION MODEL OUTPUT. SPC HAS ISSUED A SEVERE THUNDERSTORM WATCH THROUGH 10 PM FOR MOST OF THE UPPER OHIO VALLEY. SPC HAS MAINTAINED SLIGHT RISK OF SEVERE FOR THE REST OF THE COUNTY WARNING AREA, WITH DAMAGING WIND THE MAIN HAZARD AND LARGE HAIL SECONDARY. CONTINUE TO ALSO HAVE CONCERN ABOUT LOCALLY HEAVY RAIN. LOCATIONS THAT GET MORE THAN 2 INCHES OF RAIN IN A COUPLE HOURS CAN DEVELOP FLOODING. DEPENDENT ON EXTENT OF HEAVY RAIN COVERAGE, HAVE MADE MENTION OF PATCHES OF FOG AND HAZE LATE TONIGHT AND EARLY TUESDAY MORNING. MADE SMALL ADJUSTMENTS TO FORECASTED TEMPERATURES BASED ON RECENT GFS MOS VALUES AND SREF MODEL OUTPUT. SURFACE DEW POINTS IN THE UPPER 60S WILL UP APPARENT TEMPERATURES/HEAT INDEX VALUES/ INTO THE MID 90S. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... WITH RECENT SREF, NAEFS, AND ECMWF MODEL OUTPUT SHOWING THE UPPER LEVEL RIDGE REBUILDING ACROSS THE EASTERN U.S., EXPECT THE FRONT TO RETREAT NORTH, AND SO ALLOW HEAT AND HUMIDITY TO INCREASE ACROSS THE UPPER OHIO VALLEY. MADE SMALL ADJUSTMENTS TO SPECIFIC TEMPERATURE AND DEW POINT VALUES BASED ON RECENT GFS MOS AND NAEFS MEDIAN VALUES. MENTION OF THE HOT AND HUMID CONDITIONS WILL BE MAINTAINED IN THE HAZARDOUS WEATHER OUTLOOK, AS HEAT INDICES WILL BE IN THE 95-100 RANGE WEDNESDAY AND THURSDAY AFTERNOONS. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... HOT, HUMID WEATHER WILL PERSIST THROUGH THE WEEKEND INTO LATE WEEK AS STRONG UPPER RIDGE OVER THE MIDWEST IS PROJECTED TO SLIDE EASTWARD. WITH AMPLE LOW LEVEL MOISTURE IN PLACE, WILL KEEP AT LEAST A SLIGHT CHANCE OF DIURNAL THUNDERSTORMS IN THE FORECAST FOR EACH DAY THROUGH SATURDAY. A GREATER CHANCE OF PRECIPITATION EXISTS OVER THE WEEKEND INTO MONDAY AS A FRONTAL BOUNDARY PUSHES INTO THE GREAT LAKES. && .AVIATION /22Z MONDAY THROUGH SATURDAY/... A COLD FRONT WILL PUSH SOUTHWARD THROUGH THE REGION TONIGHT PROVIDING A FOCUS FOR SCATTERED THUNDERSTORMS AND THE POTENTIAL FOR RESTRICTIONS. A FEW OF STORMS MAY BE SEVERE WITH A THREAT OF GUSTY WINDS. SCATTERED SHOWERS AND STORMS WILL CONTINUE THROUGH MOST OF THE OVERNIGHT PERIOD WITH A WARM AND HUMID AIR MASS IN PLACE. AREAS OF FOG AND AND HAZE WILL ALSO CAUSE MVFR RESTRICTIONS AT TIMES. OUTLOOK /WEDNESDAY THROUGH SATURDAY/... MVFR RESTRICTIONS IN HAZE WILL BE POSSIBLE AT TIMES THROUGH SATURDAY AS A HOT AND HUMID AIR MASS BUILDS INTO THE REGION. RESTRICTIONS ARE ALSO POSSIBLE IN PATCHY EARLY MORNING FOG AND WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jul 18, 5:42 PM EDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 542 PM EDT MON JUL 18 2011 PAZ009-015-016-022-023-192145- FOREST-CLARION-JEFFERSON PA-ARMSTRONG-INDIANA- 542 PM EDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY TONIGHT, WITH THE PRIMARY HAZARDS DAMAGING WIND AND LARGE HAIL. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. LOCATIONS GETTING MORE THAN 2 INCHES IN LESS THAN 3 HOURS CAN DEVELOP FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. APPARENT TEMPERATURES/HEAT INDEX VALUES/ CAN REACH 95 TO 100 EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007-008-013-014-020-021- 029-031-073>076-WVZ001>004-012-021>023-041-192145- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- LAWRENCE-BUTLER-BEAVER-ALLEGHENY-WASHINGTON-GREENE-WESTMORELAND- WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 542 PM EDT MON JUL 18 2011 ...SEVERE THUNDERSTORM WATCH 658 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY TONIGHT, WITH THE PRIMARY HAZARDS DAMAGING WIND AND LARGE HAIL. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. LOCATIONS GETTING MORE THAN 2 INCHES IN LESS THAN 3 HOURS CAN DEVELOP FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. APPARENT TEMPERATURES/HEAT INDEX VALUES/ CAN REACH 95 TO 100 EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 18, 6:06 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
606 PM EDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL CAMBRIDGE 40.02N 81.59W
07/18/2011 E0.88 INCH GUERNSEY OH TRAINED SPOTTER
&&
EVENT NUMBER PBZ1100953
XXLocal storm report, Jul 18, 6:09 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
609 PM EDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG RENFREW 40.81N 79.96W
07/18/2011 BUTLER PA MEDIA
TREES AND POWER LINES DOWN
&&
EVENT NUMBER PBZ1100954
XXLocal storm report, Jul 18, 6:12 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
612 PM EDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 4 NE ROCHESTER 40.74N 80.23W
07/18/2011 BEAVER PA EMERGENCY MNGR
&&
EVENT NUMBER PBZ1100955
XXLocal storm report, Jul 18, 6:36 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
636 PM EDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG HANOVERTON 40.76N 80.94W
07/18/2011 COLUMBIANA OH EMERGENCY MNGR
NUMEROUS TREES DOWN.
&&
EVENT NUMBER PBZ1100956
XXLocal storm report, Jul 18, 6:38 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
638 PM EDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG 4 SW COLUMBIANA 40.84N 80.74W
07/18/2011 COLUMBIANA OH EMERGENCY MNGR
TREES DOWN ON ROUTE 558
&&
EVENT NUMBER PBZ1100957
XXLocal storm report, Jul 18, 6:39 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
639 PM EDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG LISBON 40.77N 80.77W
07/18/2011 COLUMBIANA OH EMERGENCY MNGR
TREES DOWN ON ROUTE 517
&&
EVENT NUMBER PBZ1100958
XXThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 12:15 PM EDT | Special Weather Statement | PBZ | Venango | 60 min |
| Jul 18, 12:44 PM EDT | Severe Thunderstorm Warning | PBZ | Forest, Mercer, Venango | 31 min |
| Jul 18, 1:15 PM EDT | Special Weather Statement | PBZ | Butler, Mercer, Venango | 45 min |
| Jul 18, 2:08 PM EDT | Special Weather Statement | PBZ | Armstrong, Butler, Clarion | 37 min |
| Jul 18, 2:48 PM EDT | Special Weather Statement | PBZ | Butler | 57 min |
| Jul 18, 2:53 PM EDT | Special Weather Statement | PBZ | Indiana | 22 min |
| Jul 18, 3:02 PM EDT | Severe Thunderstorm Warning | PBZ | Butler | 28 min |
| Jul 18, 3:29 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Butler, Westmoreland | 46 min |
| Jul 18, 4:21 PM EDT | Special Weather Statement | PBZ | Allegheny | 39 min |
| Jul 18, 5:12 PM EDT | Special Weather Statement | PBZ | Allegheny | 48 min |
| Jul 18, 5:22 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Greene, Washington, Westmoreland | 38 min |
| Jul 18, 5:39 PM EDT | Special Weather Statement | PBZ | Allegheny | 51 min |
| Jul 18, 5:56 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver | 34 min |
| Jul 18, 5:59 PM EDT | Areal Flood Warning | PBZ | Allegheny, Beaver | 4 hr |
| Jul 18, 6:11 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Washington | 64 min |
| Jul 18, 7:12 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington | 48 min |
| Jul 18, 7:21 PM EDT | Severe Thunderstorm Warning | PBZ | Greene, Washington | 39 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.